ICCK Journal of Applied Mathematics | Volume 2, Issue 2: 166-172, 2026 | DOI: 10.62762/JAM.2026.568364
Abstract
A unified fractional simplest equation framework is developed for nonlinear power-law wave equations whose travelling-wave reductions lead to $U'' + \lambda U^p = 0$, $p>1$. In contrast to classical simplest equation methods restricted to integer polynomial expansions, we introduce a fractional power ansatz $U(\xi)=A\phi^\alpha(\xi)$ derived from a dominant balance principle. A general scaling theorem is established, proving that the admissible travelling-wave exponents are uniquely determined by $\alpha(p-1)=2$, yielding the explicit fractional law $\alpha=\frac{2}{p-1}$. Consequently, the equation admits algebraic travelling waves of the universal form $U(\xi)=A(\mu\xi+C_0)^{-2/(p-1)}$, wi... More >
Graphical Abstract